# SDR DXTA200400481

- Difficulty date: December 17, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Aircraft time: 5,990 hours, 3,866 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 67421602
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR HANDLE WOULD NOT MOVE OUT OF THE DOWN POSITION.  JACKED A/C FOUND NOSE STRUT SERVICE LOW.  SERVICED NOSE STRUT AS REQUIRED.  PERFORMED GEAR SWING SYSTEM OP'S CHECKS SATISFACTORY AT THIS TIME.  ALL WORK DONE IAW CE750 M/M 12-10-38.
